# SDR EPUA20140829001

- Difficulty date: August 29, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N327CT
- Make and model: Cessna 207A
- Aircraft serial: 20700535
- Aircraft time: 22,748 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A SMELL OF ELEC BURN WAS NOTICED BY FLIGHT CREW.  ACFT WAS RAN WITH FULL LOAD APPLIED TO THE ELEC SYS AS WELL AS CABIN HEAT SYS OFF & ON.  NO DEFECTS OR SMELLS WERE NOTICED, COULD NOT DUPLICATE.
